# SDR 99ZZZX3145

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5KV
- Make and model: Cessna P337H
- Aircraft serial: P3370338
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pick-Up
- Condition: Obstructed
- Location: Engine Oil
- Part time: 920 hours
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE LOW (25 PSI MAX).  COULD NOT FIND OBVIOUS CAUSE, SO REMOVED ENGINE FROM AIRCRAFT.  DISASSEMBLED SUMP AND ACCESSORY CASE.  FOUND MAG DRIVE CUSHION LODGED IN PICK-UP TUBE RESTRICTING OIL FLOW.  REMOVED AND RE-ASSEMBLED ENGINE.
